Publication:
Optical soliton perturbation with full nonlinearity for Kundu–Eckhaus equation by modified simple equation method

dc.contributor.authorBiswas, Anjan
dc.contributor.authorTriki, Houria
dc.contributor.authorAlshomrani, Ali Saleh
dc.contributor.authorUllah, Malik Zaka
dc.contributor.authorZhou, Qin
dc.contributor.authorMoshokoa, Seithuti P.
dc.contributor.authorBelic, Milivoj
dc.contributor.buuauthorYıldırım, Yakup
dc.contributor.buuauthorYaşar, Emrullah
dc.contributor.departmentFen Edebiyat Fakültesi
dc.contributor.departmentMatematik Ana Bilim Dalı
dc.contributor.orcid0000-0003-4443-3337
dc.contributor.orcid0000-0003-4732-5753
dc.contributor.researcheridHTO-9875-2023
dc.contributor.researcheridAAG-9947-2021
dc.contributor.scopusid56988856400
dc.contributor.scopusid23471031300
dc.date.accessioned2024-03-26T08:02:43Z
dc.date.available2024-03-26T08:02:43Z
dc.date.issued2018
dc.description.abstractThis paper secures dark and singular optical soliton solution to the perturbed Kundu-Eckhaus equation where the perturbation terms appear with full nonlinearity. The integration algorithm adopted in this paper is the modified simple equation approach. The solitons appear with certain parameter restrictions that are listed as constraints.
dc.description.sponsorshipNational Science Foundation for Young Scientists of Wuhan Donghu University (2017dhzk001)
dc.description.sponsorshipDepartment of Mathematics and Statistics at Tshwane University of Technology
dc.description.sponsorshipSouth African National Foundation (92052 IRF1202210126)
dc.description.sponsorshipNational Research Foundation of Korea Qatar National Research Fund (QNRF) (NPRP 8-028-1-001)
dc.identifier.citationBiswas, A. vd. (2018). ''Optical soliton perturbation with full nonlinearity for Kundu-Eckhaus equation by modified simple equation method''. Optik, 157, 1376-1380.
dc.identifier.doihttps://doi.org/10.1016/j.ijleo.2017.12.108
dc.identifier.endpage1380
dc.identifier.issn0030-4026
dc.identifier.issn1618-1336
dc.identifier.scopus2-s2.0-85041399169
dc.identifier.startpage1376
dc.identifier.urihttps://hdl.handle.net/11452/40623
dc.identifier.urihttps://www.sciencedirect.com/science/article/pii/S0030402617317424
dc.identifier.volume157
dc.identifier.wos000424186500167
dc.indexed.wosSCIE
dc.language.isoen
dc.publisherElsevier
dc.relation.collaborationYurt dışı
dc.relation.journalOptik
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi
dc.rightsinfo:eu-repo/semantics/closedAccess
dc.subjectSolitons
dc.subjectPerturbation
dc.subjectFull nonlinearity
dc.subjectModified simple equation method
dc.subjectFibers
dc.subjectDark
dc.subjectPerturbation techniques
dc.subjectIntegration algorithm
dc.subjectOptical soliton
dc.subjectControl nonlinearities
dc.subjectOptics
dc.subjectPerturbation techniques
dc.subjectOptical soliton
dc.subjectIntegration algorithm
dc.subjectPerturbation
dc.subject.scopusDarkness; Media Law; Periodic Solution
dc.subject.wosOptics
dc.titleOptical soliton perturbation with full nonlinearity for Kundu–Eckhaus equation by modified simple equation method
dc.typeArticle
dspace.entity.typePublication
local.contributor.departmentFen Edebiyat Fakültesi/Matematik Ana Bilim Dalı
local.indexed.atScopus
local.indexed.atWOS

Files

License bundle

Now showing 1 - 1 of 1
Placeholder
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: